No Cover Image

Journal article 927 views

Towards the Large N Limit of Pure N=1 Super Yang-Mills Theory

Juan Maldacena, Carlos Nuñez, Carlos Nunez Orcid Logo

Physical Review Letters, Volume: 86, Issue: 4, Pages: 588 - 591

Swansea University Author: Carlos Nunez Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Physical Review Letters
ISSN: 0031-9007 1079-7114
Published: 2001
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: This paper presents a possible dual to Super Yang Mills with minimal SUSY. Many nonperturbative aspects of this field theory have been computed succesfully using this String background. Many other physicists made successful new predictions for 4d field theory using this String background.
College: Faculty of Science and Engineering
Issue: 4
Start Page: 588
End Page: 591